# SDR DALA13043143139

- Difficulty date: September 3, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,533 hours, 16,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN BETWEEN FR 66 TO FR 68 UNDER SCUFF PLATE AREA LT SIDE IN AFT FUSELAGE: L=0.350", W=0.100", D=0.002", APPROX SSI 534136.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN UNDER SCUFF PLATE AREA LT SIDE BETWEEN FR 66 TO FR 68 IN AFT FUSELAGE IAW ERA 516940-14.
